JournalszaaVol. 22, No. 4pp. 779–788

A System of Multi-Valued Generalized Order Complementarity Problems in Ordered Metric Spaces

  • Nan-jing Huang

    Sichuan University, China
  • Ya-ping Fang

    Sichuan University, China
  • Jong Kyu Kim

    Kyungnam University, Masan, South Korea
A System of Multi-Valued Generalized Order Complementarity Problems in Ordered Metric Spaces cover
Download PDF

Abstract

Some existence results for a system of multi-valued generalized order complementarity problems are established in terms of fixed point theorems for multi-valued increasing-type mappings and decreasing mappings in ordered metric spaces.

Cite this article

Nan-jing Huang, Ya-ping Fang, Jong Kyu Kim, A System of Multi-Valued Generalized Order Complementarity Problems in Ordered Metric Spaces. Z. Anal. Anwend. 22 (2003), no. 4, pp. 779–788

DOI 10.4171/ZAA/1173